MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551LNAS
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unit passed displacement test.Basic occlusion test.Pump failed seating test due to faulty fsr (gold).Unable to perform occlusion test, excessive no delivery test.The motor was tested outside the device and passed.(b)(4).
 
Event or Problem Description
Information indicated by medtronic that the insulin pump received a motor error alarm.The customer's blood glucose level was 350 mg/dl at the time of the incident.Customer reported the drive support cap appeared normal.Customer was able to successfully clear the alarm.Customer was able to complete pump rewind.The insulin pump will be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-551LNAS
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10019890
Report Number2032227-2020-112634
Device Sequence Number2937743
Product Code OZO
UDI-Device Identifier00643169933033
UDI-Public(01)00643169933033
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551LNAS
Device Catalogue NumberMMT-551LNAS
Device Lot NumberA5551LNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2020
Initial Report FDA Received Date05/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR
Patient Weight138